# SDR SWIA200412930

- Difficulty date: February 20, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 24,891 hours, 35,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 12700896
- Condition: Discharged
- Location: Cabin
- Part time: 298 hours, 482 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MERGENCY FLOOR LIGHTING, FRONT SECTION INOP.  REPLACED FORWARD SECTION EMERGENCY LIGHT POWER SUPPLY.  OPS CHECKED GOOD.
